# SDR UIEA2020022700335

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,073 hours, 21,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R BLD ISLN VAL EICAS MESSAGE AFTER LANDING.( PERFORMED OPS CHECK OF R/H ISLN VAL IAW B767 AMM 36-11-04. NO FAULTS NOTED. OPS CHECK GOOD. PERFORMED GVI OF CONNECTOR D1283 ON R/H ISLN VAL, NO FAULTS NOTED. )
